Generalized linear modelling for parasitologists

Wilson, Kenneth and Grenfell, Bryan T. (1997) Generalized linear modelling for parasitologists. Parasitology Today, 13 (1). pp. 33-38. ISSN 0169-4758

Full text not available from this repository.


Typically, the distribution of macroparasites over their host population is highly aggregated and empirically best described by the negative binomial distribution. For parasitologists, this poses a statistical problem, which is often tackled by log-transforming the parasite data prior to analysis by parametric tests. Here, Ken Wilson and Bryan Grenfell show that this method is particularly prone to type 1 errors, and highlight a much more powerful and flexible alternative: generalized linear modelling.

Item Type: Journal Article
Journal or Publication Title: Parasitology Today
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2400/2405
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 128494
Deposited By: ep_importer_pure
Deposited On: 26 Oct 2018 15:32
Refereed?: Yes
Published?: Published
Last Modified: 20 Nov 2019 04:01

Actions (login required)

View Item View Item